# SDR 98ZZZX531

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2MIL
- Make and model: Beech A200
- Aircraft serial: BC15
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bolt Kit
- Part number: 10140251S
- Condition: Wrong Parts
- Location: Wing Attach
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE BOLT KIT LISTED IS FOR THE UPPER FORWARD WING BOLTS FOR A BEECH 200.  UPON RECEIVING 2 EACH KITS, NOTED THE WASHERS INCLUDED WERE NOT PROPERLY RADIUSED ON THE OUTER EDGE.  THE BEECH 200 SRM CH 57-17-01 P 212 SPECIFICALLY INSTRUCTS TO INSTALL SMOOTH CONTINUOUS OUTER RADIUS TOWARD 'BATHTUB' FITTING. WASHERS WITH KITS WERE FLAT, AND COULD CAUSE STRESS IF INSTALLED.  SUBMITTER SUGGESTED BETTER QUALITY CONTROL ON RAYTHEON'S PART MIGHT PREVENT DELAYS AND PROBLEMS LIKE THIS (NOTE:  REPLACEMENT WASHERS SENT HAD SAME PROBLEM).
